[Home ] [Archive]    
:: Volume 3, Issue 2 (3-2007) ::
JSRI 2007, 3(2): 191-202 Back to browse issues page
Symmetrised Doubly Non Central, Nonsingular Matrix Variate Beta Distribution
Díaz- García *1, Gutiérrez- Jáimez
1- , jadiaz@uaaan.mx
Abstract:   (3318 Views)

In this paper, we determine the symmetrised density of a nonsingular doubly noncentral matrix variate beta type I and II distributions under different definitions.

Keywords: Random matrices, noncentral distribution, symmetrised doubly noncentral distribution, matrix variate bete.
Full-Text [PDF 1738 kb]   (883 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/13 | Accepted: 2016/02/13 | Published: 2016/02/13
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

García D, Jáimez G. Symmetrised Doubly Non Central, Nonsingular Matrix Variate Beta Distribution. JSRI. 2007; 3 (2) :191-202
URL: http://jsri.srtc.ac.ir/article-1-165-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 2 (3-2007) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447